# SDR SIMA2025031800002

- Difficulty date: February 23, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N329DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 23,871 hours, 16,382 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 ? RH LOWER SEAT TRACK HAS CORROSION AT FR 84. (MAJOR REPAIR) (LEVEL 2 CORROSION) REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER AND FILLER ON RH LOWER SEAT TRACK AT FR 84 IAW ERS-EJ-53MR-5155 PT. A REVISION NUMBER: 0.
